# SDR ASAA1158714

- Difficulty date: December 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,105 hours, 3,453 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL ANNUNCIATED INTERMITTENTLY W/ WX RADAR SELECTED ON.  BOTH CAPTS & FO'S EHSI.  PERFORMED SUCCESSFUL GROUND VERIFICATION PER FIM 34 43 TASK 801.  WEATHER RADAR SYSTEM OPERATES NORMALLY NO FAULTS NOTED.
